# SDR DALA14007800671

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 68,877 hours, 31,036 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS DIMMER AFT OF EMERGNCY EXIT ROW.  TOTALLY INOPERATIVE AFT OF ROW 36.  REPLACED TWO BATTERY PACKS.   FOUND WIRE SHORTED IN FLOOR TRACK AT SEAT 38DEF.  REPAIRED.   CHECKED NORMAL.
